# SDR SWAA2013080218799

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 57,736 hours, 46,907 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645527C
- Part serial: BN29
- Condition: Delaminated
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TAB DELAMINATED ON UPPER SURFACE AREA AROUND CONTROL RODS.  R&R TAB ASSEMBLY PER MM.
